# SDR QXEA9900942

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SCREW GOUGE IN LOWER WING BUTT STRAP AT FORWARD END.  REPAIRED IAW HORIZON AIR EA 4-57-226, STEP 2.
